# SDR SIMA20140514008

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 36,080 hours, 32,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104934
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING EXT  EMERGENCY LIGHT INOPERATIVE.  AFTER T/S R & R NR 1 EMERGENCY LIGHT CHARGER & BATTERY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
